MIA cover

Mathematical Inequalities & Applications

Volume: 22

Year: 2019


Issue: 1 (January, 2019)
Article number / DOI Authors / Title Pages Abstract Article
22-01 Feifei Du, Wei Hu, Lynn Erbe, Allan Peterson: Some new integral inequalities on time scales 1–23 View View
22-02 Feng Liu: Boundedness and continuity of maximal operators associated to polynomial compound curves on Triebel-Lizorkin spaces 25–44 View View
22-03 Juntao Du, Xiangling Zhu: Essential norm of weighted composition operators between Bloch-type spaces in the open unit ball 45–58 View View
22-04 Sara Botelho-Andrade, Peter G. Casazza, Desai Cheng, Tin T. Tran: The exact constant for the 1-ℓ2 norm inequality 59–64 View View
22-05 Tingfu Feng, Junqiang Han: A new variable exponent Picone identity and applictions 65–75 View View
22-06 Liwei Wang, Lisheng Shu: On multilinear commutators of Marcinkiewicz integrals in variable exponent Lebesgue and Herz type spaces 77–96 View View
22-07 Zhen-Hang Yang, Shen-Zhou Zheng: Complete monotonicity and inequalites involving Gurland's ratios of gamma functions 97–109 View View
22-08 S. K. Mishra, Nidhi Sharma: On strongly generalized convex functions of higher order 111–121 View View
22-09 Muhittin Evren Aydin, Ion Mihai: Wintgen inequality for statistical surfaces 123–132 View View
22-10 Aamir Farooq, Mahvish Samar, Hanyu Li, Chunlai Mu: Improved rigorous multiplicative perturbation bounds for the generalized Cholesky factorization and the Cholesky-like factorization 133–149 View View
22-11 Dong Dong: Full range boundedness of bilinear Hilbert transform along certain polynomials 151–156 View View
22-12 Li Zhu: A Hardy-type inequality with Aharonov-Bohm magnetic field on the Poincaré disk 157–164 View View
22-13 Ulrich Abel, Vitaliy Kushnirevych: On Bennett's conjecture and complete monotonicity 165–173 View View
22-14 Asfand Fahad, Julije Jakšetić, Josip Pečarić: On Rabier's result and nonbounded Montgomery's identity 175–180 View View
22-15 Nguyen Xuan Thao, Le Xuan Huy: Fourier cosine-Laplace generalized convolution inequalities and applications 181–195 View View
22-16 Wenhua Gao, Guoen Hu: Extensions of Fefferman-Stein maximal inequalities 197–210 View View
22-17 Kais Smaoui: On theorems of Morgan and Cowling-Price for selected nilpotent Lie groups 211–226 View View
22-18 Priyanka Sangal, A. Swaminathan: On generalized Cesàro stable functions 227–247 View View
22-19 Nina A. Erzakova: Applications of one inequality to measures of non-compactness and narrow operators 249–260 View View
22-20 Leokadia Bialas-Ciez, Grzegorz Sroka: Polynomial inequalities in Lp norms with generalized Jacobi weights 261–274 View View
22-21 Mina Dinarvand: Heinz means and triangles inscribed in a semicircle in Banach spaces 275–290 View View
22-22 Milad Moazami Goodarzi, Mahdi Hormozi, Nacima Memić: Embedding generalized Wiener classes into Lipschitz spaces 291–296 View View
22-23 Marek Niezgoda: Equality cases of inequalities involving generalized Csiszár and Tsallis type f-divergences 297–306 View View
22-24 Jianmiao Ruan, Dashan Fan, Qingyan Wu: Weighted Morrey estimates for Hausdorff operator and its commutator on the Heisenberg group 307–329 View View
22-25 Vagif S. Guliyev, Javanshir J. Hasanov, Xayyam A. Badalov: Commutators of Riesz potential in the vanishing generalized weighted Morrey spaces with variable exponent 331–351 View View
22-26 Tomasz Hrycak, Sebastian Schmutzhard: Inequalities involving Gegenbauer polynomials and their tangent lines 353–360 View View
22-27 Xiangling Zhu, Juntao Du: Weighted composition operators from weighted Bergman spaces to Stević-type spaces 361–376 View View
22-28 A. Krivoshein, E. Lebedeva, E. Neiman, J. Prestin: Directional Heisenberg uncertainty product 377–399 View View
Issue: 2 (April, 2019)
Article number / DOI Authors / Title Pages Abstract Article
22-29 Sanja Kovač, Josip Pečarić, Sanja Tipurić-Spužević: The Ostrowski type inequalities with the application to the three point integral formula 401–420 View View
22-30 Damián Pinasco, Ignacio Zalduendo: On the measure of polynomials attaining maxima on a vertex 421–432 View View
22-31 Igor Parasyuk: Landau-Kolmogorov type inequalities for curves on Riemannian manifolds 433–443 View View
22-32 Yoshihiro Mizuta, Aleš Nekvinda, Tetsu Shimomura: Optimal estimates for the fractional Hardy operator on variable exponent Lebesgue spaces 445–462 View View
22-33 Ron Kerman, Rama Rawat, Rajesh K. Singh: Dilation-commuting operators on power-weighted Orlicz classes 463–486 View View
22-34 Bo Li: Weighted norm inequalities for parametric Littlewood-Paley operators 487–507 View View
22-35 Paweł Pasteczka: Interval-type theorems concerning quasi-arithmetic means 509–518 View View
22-36 Abhishek Ghosh, Kalachand Shuin: Local one-sided maximal function on fractional Sobolev spaces 519–530 View View
22-37 Josh Lalonde, Alina Stancu: A new counterexample to Sangwine-Yager's conjecture 531–537 View View
22-38 Juan Zhang, Hiroki Saito, Qingying Xue: The Fefferman-Stein type inequalities for the multilinear strong maximal functions 539–552 View View
22-39 Lev Aizenberg, Elijah Liflyand, Aleš Nekvinda: Dual complements for domains of ℂn 553–564 View View
22-40 Hiroyuki Osaka, Yukihiro Tsurumi, Shuhei Wada: Characterization of operator convex functions by certain operator inequalities 565–575 View View
22-41 Yoshihiro Sawano, Tetsu Shimomura: Boundedness of generalized Riesz potentials of functions in Morrey spaces L(1,φ;κ)(G) over non-doubling measure spaces 577–599 View View
22-42 Miao-Kun Wang, Yu-Ming Chu, Wen Zhang: Monotonicity and inequalities involving zero-balanced hypergeometric function 601–617 View View
22-43 Fayou Zhao, Liqin Ma: Higher-dimensional weighted Knopp type inequalities 619–629 View View
22-44 Eiichi Nakai, Gaku Sadasue: Commutators of fractional integrals on martingale Morrey spaces 631–655 View View
22-45 Rovshan Bandaliyev, Przemysław Górka: Hausdorff operator in Lebesgue spaces 657–676 View View
22-46 Yin Liu, Jiman Zhao: Bilinear Fourier multiplier operators on variable Triebel spaces 677–690 View View
22-47 Serikbol Shaimardan: Fractional order Hardy-type inequality in fractional h-discrete calculus 691–702 View View
22-48 Z. Guo, M. Melgaard: Fractional magnetic Sobolev inequalities with two variables 703–718 View View
22-49 L.P. Castro, R. C. Guerra, N. M. Tuan: New convolutions weighted by Hermite functions and their applications 719–745 View View
22-50 Daniel Salim, Yudi Soeharyadi, Wono Setya Budhi: Rough fractional integral operators and beyond Adams inequalities 747–760 View View
22-51 Akhilesh Prasad, U. K. Mandal, S. K. Verma: Zero-order Mehler-Fock transform and Sobolev-type space 761–775 View View